MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERJECT; BIOPSY NEEDLE

BOSTON SCIENTIFIC CORPORATION INTERJECT; BIOPSY NEEDLE
Model Number M00518250
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was used in the polyps during a polypectomy procedure performed on (b)(6) 2025.During the procedure, the needle detached from the sheath.Another interject needle was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the needle detached from the sheath.
 
Additional Manufacturer Narrative
Block g4: additional premarket / 510(k) #: k171454.Block h6: imdrf device code a0501 captures the reportable event of the needle detached from the sheath.Block h11: the device was not returned, however, media analysis found that the handle detached.Based on all available information, the product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
INTERJECT
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22088046
Report Number3005099803-2025-02325
Device Sequence Number20569878
Product Code FCG
UDI-Device Identifier08714729415091
UDI-Public(01)08714729415091(17)270610(10)34205937
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K012864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00518250
Device Catalogue NumberM00518250
Device Lot Number0034205937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/18/2025
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown